American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] M. Bell. Universal uniform Eberlein compact spaces. Proc. Amer. Math. Soc. 128 (2000) 2191-2197. MR 1676311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. E. McCluskey and T. B. M. McMaster. Representing quasi-orders by embeddability ordering of families of topological spaces. Proc. Amer. Math. Soc. 127 (1999) 1275-1279. MR 1600113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter G. Ovchinnikov. Exact topological analogs to orthoposets. Proc. Amer. Math. Soc. 125 (1997) 2839-2841. MR 1415360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jan van Mill. Homeomorphism groups and homogeneous spaces . Proc. Amer. Math. Soc. 92 (1984) 449-454. MR 759672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Věra Trnková. Isomorphisms of sums of countable Boolean algebras . Proc. Amer. Math. Soc. 80 (1980) 389-392. MR 580990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thomas Jech and Karel Prikry. On projections of finitely additive measures . Proc. Amer. Math. Soc. 74 (1979) 161-165. MR 521891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. R. Stralka. The lattice of ideals of a compact semilattice . Proc. Amer. Math. Soc. 33 (1972) 175-180. MR 0308325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1